MathSciNet Relay Station
MathSciNet bibliographic data
MR862716 11S37 (18F25 19K33 22E50)
Kazhdan, David; Lusztig, George Proof of the Deligne-Langlands conjecture for Hecke algebras. Invent. Math. 87 (1987), no. 1, 153–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement